# SDR SWAA2023100698164

- Difficulty date: September 7, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,081 hours, 29,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA HAS A CRACKED INTERCOSTAL AT BS 328+14; RBL 19; WL 208 (MARKED) BS 328+14 RBL 19 IS INCORRECT; BS 312-328 RBL 31 IS CORRECT<[01] REMOVED AND INSTALLED NEW INTERCOSTAL P/N 141A5410U12 AT FLOOR STRUCTURE BETWEEN BS 312 TO BS 328 RBL 31 PER SRM 51-40-02 AND DWG 141A5400;[02] VERIFIED MEASUREMENT TABLE.
